MathSciNet Relay Station
MathSciNet bibliographic data
MR2291438 46G25 (46B99 47B10 47H60 47L20)
Botelho, Geraldo; Pellegrino, Daniel; Rueda, Pilar Pietsch's factorization theorem for dominated polynomials. J. Funct. Anal. 243 (2007), no. 1, 257–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement